Alert archive / Georgia / Wind Chill Advisories in 2014

Wind Chill Advisory 5, NWS Atlanta, GA

January 23, 201439 counties in Georgia

NWS Atlanta, GA issued this wind chill advisory at Jan 23, 2014, 2:45 AM EST for 39 counties in Georgia. It took effect at Jan 23, 2014, 9:00 PM EST. It was in force for 13 hr.

The area

The counties it named.

The facts

Issued
Jan 23, 2014, 2:45 AM EST (07:45 UTC)
In effect from
Jan 23, 2014, 9:00 PM EST
Expired
Jan 24, 2014, 10:00 AM EST
In force
13 hr
Issued by
NWS Atlanta, GA
All 39 counties

Bartow County, GA, Carroll County, GA, Catoosa County, GA, Chattooga County, GA, Cherokee County, GA, Clayton County, GA, Cobb County, GA, Coweta County, GA, Dade County, GA, Dawson County, GA, DeKalb County, GA, Douglas County, GA, Fannin County, GA, Fayette County, GA, Floyd County, GA, Forsyth County, GA, Fulton County, GA, Gilmer County, GA, Gordon County, GA, Gwinnett County, GA, Hall County, GA, Haralson County, GA, Heard County, GA, Henry County, GA, Lumpkin County, GA, Meriwether County, GA, Murray County, GA, Paulding County, GA, Pickens County, GA, Pike County, GA, Polk County, GA, Rockdale County, GA, Spalding County, GA, Towns County, GA, Troup County, GA, Union County, GA, Walker County, GA, White County, GA, Whitfield County, GA

The radar

The Atlanta radar (KFFC), 81 km from the middle of the area, began a volume at 07:47 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Peachtre/Fal Fld, GA (KFFC), launched 00:00Z, 7.8 hours before the alert went out and 80 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Peachtre/Fal Fld, GA at 00:00Z on 2014-01-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Peachtre/Fal Fld, GA at 00:00Z on 2014-01-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 36 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2867 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
36 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

981 
WWUS42 KFFC 230745
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
245 AM EST THU JAN 23 2014


GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-241500-
/O.NEW.KFFC.WC.Y.0005.140124T0200Z-140124T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-HEARD-
COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...NEWNAN...PEACHTREE CITY...GRIFFIN
245 AM EST THU JAN 23 2014

...WIND CHILL ADVISORY IN EFFECT FROM 9 PM THIS EVENING TO 10 AM
EST FRIDAY FOR MUCH OF NORTH GEORGIA...

THE NATIONAL WEATHER SERVICE IN PEACHTREE CITY HAS ISSUED A WIND
CHILL ADVISORY...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO
10 AM EST FRIDAY.

* LOCATIONS...MOST OF NORTH GEORGIA. MAINLY ALONG AND NORTH OF A
  LA GRANGE TO GRIFFIN TO GAINESVILLE LINE.

* HAZARD TYPES...LOW WIND CHILL VALUES.

* WIND CHILL READINGS...BETWEEN ZERO AND TEN BELOW.

* TIMING...FROM 9 PM THIS EVENING UNTIL 10 AM FRIDAY MORNING.

* IMPACTS...LOW WIND CHILLS CAN CAUSE FROST BITE AND HYPOTHERMIA 
  IF PRECAUTIONS ARE NOT TAKEN.

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...6 TO 15 ABOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS WILL
COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROST BITE
AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
5 follow-up statements
982 
WWUS42 KFFC 231532
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1032 AM EST THU JAN 23 2014

GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-232345-
/O.CON.KFFC.WC.Y.0005.140124T0200Z-140124T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-HEARD-
COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...NEWNAN...PEACHTREE CITY...GRIFFIN
1032 AM EST THU JAN 23 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM EST FRIDAY...

* LOCATIONS...MOST OF NORTH GEORGIA. MAINLY ALONG AND NORTH OF A 
  LA GRANGE TO GRIFFIN TO GAINESVILLE LINE. 

* HAZARD TYPES...LOW WIND CHILL VALUES.

* WIND CHILL READINGS...AS LOW AS 10 BELOW.

* TIMING...FROM 9 PM THIS EVENING UNTIL 10 AM FRIDAY MORNING.

* IMPACTS...LOW WIND CHILLS CAN CAUSE FROST BITE AND HYPOTHERMIA 
  IF PRECAUTIONS ARE NOT TAKEN. 

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...6 TO 15 ABOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
711 
WWUS42 KFFC 231918
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
218 PM EST THU JAN 23 2014

GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-240330-
/O.CON.KFFC.WC.Y.0005.140124T0200Z-140124T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-HEARD-
COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...NEWNAN...PEACHTREE CITY...GRIFFIN
218 PM EST THU JAN 23 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT FROM 9 PM THIS EVENING
TO 10 AM EST FRIDAY...

* LOCATIONS...MOST OF NORTH GEORGIA. MAINLY ALONG AND NORTH OF A 
  LA GRANGE TO GRIFFIN TO GAINESVILLE LINE. 

* HAZARD TYPES...LOW WIND CHILL VALUES.

* WIND CHILL READINGS...BETWEEN ZERO AND TEN BELOW. LOWER READINGS
  POSSIBLE IN THE NORTH GEORGIA MOUNTAINS.

* TIMING...FROM 9 PM THIS EVENING UNTIL 10 AM FRIDAY MORNING.

* IMPACTS...LOW WIND CHILLS CAN CAUSE FROST BITE AND HYPOTHERMIA 
  IF PRECAUTIONS ARE NOT TAKEN. 

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 30 MPH.

* TEMPERATURES...8 TO 15 ABOVE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN.
IF YOU MUST VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND
GLOVES.

&&

$$
196 
WWUS42 KFFC 240307
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1007 PM EST THU JAN 23 2014

GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-241500-
/O.CON.KFFC.WC.Y.0005.000000T0000Z-140124T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-HEARD-
COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...NEWNAN...PEACHTREE CITY...GRIFFIN
1007 PM EST THU JAN 23 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST FRIDAY...

* LOCATIONS...MOST OF NORTH GEORGIA. MAINLY ALONG AND NORTH OF A 
  LA GRANGE TO GRIFFIN TO GAINESVILLE LINE. 

* HAZARD TYPES...LOW WIND CHILL VALUES.

* WIND CHILL READINGS...BETWEEN ZERO AND TEN BELOW. LOWER READINGS
  POSSIBLE IN THE NORTH GEORGIA MOUNTAINS.

* TIMING...UNTIL 10 AM FRIDAY MORNING.

* IMPACTS...LOW WIND CHILLS CAN CAUSE FROST BITE AND HYPOTHERMIA 
  IF PRECAUTIONS ARE NOT TAKEN. 

* WINDS...NORTHWEST 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...SINGLE DIGITS TO LOW TEENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU MUST
VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
172 
WWUS42 KFFC 240707
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
207 AM EST FRI JAN 24 2014

GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-241500-
/O.CON.KFFC.WC.Y.0005.000000T0000Z-140124T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-HEARD-
COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...NEWNAN...PEACHTREE CITY...GRIFFIN
207 AM EST FRI JAN 24 2014

...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM EST THIS
MORNING...

* LOCATIONS...MOST OF NORTH GEORGIA. MAINLY ALONG AND NORTH OF A 
  LA GRANGE TO GRIFFIN TO GAINESVILLE LINE. 

* HAZARD TYPES...LOW WIND CHILL VALUES.

* WIND CHILL READINGS...AS LOW AS 5 TO 10 BELOW.

* TIMING...UNTIL 10 AM THIS MORNING.

* IMPACTS...LOW WIND CHILLS CAN CAUSE FROST BITE AND HYPOTHERMIA 
  IF PRECAUTIONS ARE NOT TAKEN. 

* WINDS...NORTH 10 TO 15 MPH WITH GUSTS UP TO 25 MPH.

* TEMPERATURES...SINGLE DIGITS TO LOW TEENS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND STRONG WINDS
WILL COMBINE TO GENERATE LOW WIND CHILLS. THIS WILL RESULT IN
FROST BITE OR HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF YOU
MUST VENTURE OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES.

&&

$$
163 
WWUS42 KFFC 241459
WSWFFC

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
959 AM EST FRI JAN 24 2014

GAZ001>009-011>016-019>023-030>034-041>046-052>057-066>068-241600-
/O.EXP.KFFC.WC.Y.0005.000000T0000Z-140124T1500Z/
DADE-WALKER-CATOOSA-WHITFIELD-MURRAY-FANNIN-GILMER-UNION-TOWNS-
CHATTOOGA-GORDON-PICKENS-DAWSON-LUMPKIN-WHITE-FLOYD-BARTOW-
CHEROKEE-FORSYTH-HALL-POLK-PAULDING-COBB-NORTH FULTON-GWINNETT-
HARALSON-CARROLL-DOUGLAS-SOUTH FULTON-DEKALB-ROCKDALE-HEARD-
COWETA-FAYETTE-CLAYTON-SPALDING-HENRY-TROUP-MERIWETHER-PIKE-
INCLUDING THE CITIES OF...CALHOUN...DAHLONEGA...CLEVELAND...
ROME...CARTERSVILLE...GAINESVILLE...MARIETTA...ATLANTA...
LAWRENCEVILLE...CARROLLTON...DOUGLASVILLE...EAST POINT...
DECATUR...CONYERS...NEWNAN...PEACHTREE CITY...GRIFFIN
959 AM EST FRI JAN 24 2014

...WIND CHILL ADVISORY WILL EXPIRE AT 10 AM EST THIS MORNING...

WITH INCREASING TEMPERATURES...THE WIND CHILL VALUES HAVE
INCREASED THIS MORNING AND THUS THE WIND CHILL ADVISORY WILL BE
ALLOWED TO EXPIRE AT 10AM. A FEW AREAS IN THE MOUNTAINS MAY SEE
WIND CHILLS BELOW 0 FOR ANOTHER HOUR OR SO...BUT THESE AREAS
SHOULD BE ISOLATED.

$$

What forecasters said that day

The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Atlanta, GA wrote its last area forecast discussion before this wind chill advisory went out at Jan 23, 12:21 AM EST, 2 hours 24 minutes earlier.

Area forecast discussion, Jan 23, 12:21 AM EST, 2 hours 24 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1221 AM EST THU JAN 23 2014

.PREV DISCUSSION... /ISSUED 812 PM EST WED JAN 22 2014/

UPDATE...
MINOR ADJUSTMENTS MADE TO TEMPS AND TRENDS THROUGH SHORT TERM.
RESULTANT WIND CHILL VALUES LOOK TO STAY MAINLY ABOVE ZERO IN THE
FAR NORTH TONIGHT...THOUGH READINGS BELOW ZERO LOOK LIKELY
TOMORROW NIGHT ACROSS PORTIONS OF THE NORTH WITH ENHANCED GRADIENT
WINDS KICKING IN. HAVE HELD OFF ON ISSUING A WIND CHILL ADVISORY
FOR TOMORROW NIGHT AS STILL QUESTION AS TO HOW FAR SOUTH THE BELOW
ZERO READINGS WILL GET.

FUELS DID DRY FURTHER THIS AFTERNOON SO MUCH OF THE AREA WILL
LIKELY HAVE A HIGH FIRE DANGER CONCERN TOMORROW AFTERNOON. WILL
LET UPDATE WITH OVERNIGHT GUIDANCE DICTATE AS TO WHAT PORTION WILL
MEET CRITERIA WITH COMBINATION OF LOW RH AND ENHANCED WINDS. RED
FLAG WARNING CRITERIA MIGHT BE FLIRTED WITH AS WELL DEPENDING ON
FUEL TRENDS DURING DAY.

OTHERWISE HAVE MADE MINOR OTHER TWEAKS WITH CLOUD COVER. PREVIOUS
DISCUSSION FOLLOWS...

BAKER

PREV DISCUSSION... /ISSUED 648 PM EST WED JAN 22 2014/

PREV DISCUSSION... /ISSUED 248 PM EST WED JAN 22 2014/

SHORT TERM /TONIGHT THROUGH THURSDAY NIGHT/...
QUIET SHORT TERM FORECAST WITH GUSTY WINDS BEING THE BIGGEST
CONCERN. WINDS ARE DIMINISHING SOME THIS AFTERNOON AND SHOULD STAY
10KT OR LESS AS THE RIDGE OVER THE AREA RELAXES A BIT. THE
PRESSURE GRADIENT BEGINS TO TIGHTEN A BIT AGAIN THU AS NEXT
FRONTAL BOUNDARY MOVES ACROSS THE REGION. WILL SEE WINDS INCREASE
INTO THE 10-15KT RANGE WITH GUST 20 TO 25KT. GUIDANCE IS STILL IN
GOOD AGREEMENT WITH THE MEAN UPPER TROUGH DOMINATING THE EASTERN
HALF OF THE COUNTRY AND NORTHWEST FLOW CONTINUING THROUGH THE
SHORT TERM. NEARLY ZONAL UPPER LEVEL FLOW WILL SET UP ACROSS THE
AREA THU AND SHOULD CONTINUE THROUGH THE END OF THE WEEK. THE COLD
FRONT THAT WILL BE MOVING ACROSS THE AREA THU IS A VERY DRY FRONT
WHICH WILL HELP TO REINFORCE THE COLD AIR ACROSS THE REGION.
SHOULD ONLY SEE INCREASED CLOUDS FROM THIS FRONT THU/FRI MORNING.
TEMPS TONIGHT WILL BE IN THE TEENS AND 20S WITH TEMPS THU NIGHT IN
THE SINGLE DIGITS AND TEENS.

01

LONG TERM /FRIDAY THROUGH WEDNESDAY/...
THE EXTENDED FORECAST REMAINS QUIET WITH NO MAJOR CHANGES NEEDED.

HIGH PRESSURE CENTER HAS SHIFTED SOUTH TO THE NORTHERN GULF OF
MEXICO BY EARLY SATURDAY IN ADVANCE OF A COLD FRONT DROPPING SOUTH
ACROSS THE OH AND TN VALLEYS. THE FRONT IS STILL ON TRACK FOR LATER
SATURDAY OR VERY EARLY SUNDAY. MODELS STILL NOT PRODUCING ANY PRECIP
WITH THIS SYSTEM...SO WILL GO WITH PERSISTENCE AND AND KEEP THE
FORECAST DRY.

A RE-ENFORCING COLD FRONT MOVES IN FOR MONDAY...STILL WITH NO
ASSOCIATED PRECIP.

THE EAST COAST 500MB TROUGH REMAINS STEADFASTLY SITUATED ACROSS THE
EASTERN THIRD OF THE COUNTRY. THIS IN COMBINATION WITH STRONG HIGH
PRESSURE BUILDING SOUTHWARD DURING THE FIRST PART OF NEXT WEEK WILL
CONTINUE THE CHANCES FOR BELOW NORMAL TEMPS THROUGH THE 7 DAY
FORECAST PERIOD.

NLISTEMAA

FIRE WEATHER...
RH VALUES STILL PROGGED TO DIP BELOW 25 PERCENT FOR MUCH OF THE
AREA TOMORROW ALONG WITH ENHANCED WINDS NEAR THE CRITICAL
THRESHOLD. FUEL MOISTURES REMAIN LOW AND HIGH FIRE DANGER
CONDITIONS ARE EXPECTED TO CONTINUE. WILL NEED TO MONITOR FUEL
TRENDS IF RED FLAG WARNING CRITERIA GETS CLOSE.

&&

.AVIATION...
06Z UPDATE...
VFR WITH NW WINDS THROUGH THE PERIOD. SHOULD SEE AN INCREASE IN
HIGH TO MID-LEVEL CLOUDS TODAY BUT BACK TO SKC LATE IN THE PERIOD.
WINDS BETWEEN 5-10KT EARLY INCREASING TO 10-15G20-25KT THIS
AFTERNOON. GUSTINESS SHOULD REMAIN THROUGH THE END OF THE PERIOD.

//ATL CONFIDENCE...06Z UPDATE...
HIGH ON ALL ELEMENTS.

TDP

&&

.PRELIMINARY POINT TEMPS/POPS...
ATHENS          41  14  35  21 /   0   0   0   5
ATLANTA         38  13  33  21 /   0   0   0   5
BLAIRSVILLE     28   7  31  14 /   0   0   0   5
CARTERSVILLE    35  10  30  19 /   0   0   0   5
COLUMBUS        46  16  38  21 /   0   0   0   5
GAINESVILLE     33  14  31  20 /   0   0   0   5
MACON           46  16  38  22 /   0   0   0   5
ROME            35   9  31  18 /   0   0   0   5
PEACHTREE CITY  40  12  33  19 /   0   0   0   5
VIDALIA         48  22  41  23 /   0   0   0   5

&&

.FFC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Jan 23, 12:38 AM EST, 2 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PEACHTREE CITY GA
1238 AM EST THU JAN 23 2014

GAZ001>009-011>016-019>025-027-030>039-041>062-066>076-078>086-
089>098-102>113-241100-
BALDWIN-BANKS-BARROW-BARTOW-BIBB-BLECKLEY-BUTTS-CARROLL-CATOOSA-
CHATTAHOOCHEE-CHATTOOGA-CHEROKEE-CLARKE-CLAYTON-COBB-COWETA-
CRAWFORD-CRISP-DADE-DAWSON-DEKALB-DODGE-DOOLY-DOUGLAS-EMANUEL-
FANNIN-FAYETTE-FLOYD-FORSYTH-GILMER-GLASCOCK-GORDON-GREENE-
GWINNETT-HALL-HANCOCK-HARALSON-HARRIS-HEARD-HENRY-HOUSTON-JACKSON-
JASPER-JEFFERSON-JOHNSON-JONES-LAMAR-LAURENS-LUMPKIN-MACON-
MADISON-MARION-MERIWETHER-MONROE-MONTGOMERY-MORGAN-MURRAY-
MUSCOGEE-NEWTON-NORTH FULTON-OCONEE-OGLETHORPE-PAULDING-PEACH-
PICKENS-PIKE-POLK-PULASKI-PUTNAM-ROCKDALE-SCHLEY-SOUTH FULTON-
SPALDING-STEWART-SUMTER-TALBOT-TALIAFERRO-TAYLOR-TELFAIR-TOOMBS-
TOWNS-TREUTLEN-TROUP-TWIGGS-UNION-UPSON-WALKER-WALTON-WARREN-
WASHINGTON-WEBSTER-WHEELER-WHITE-WHITFIELD-WILCOX-WILKES-
WILKINSON-
1238 AM EST THU JAN 23 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH AND
CENTRAL GEORGIA.

.DAY ONE...TODAY AND TONIGHT...

......HIGH FIRE DANGER CONDITIONS ARE EXPECTED OVER PORTIONS OF NORTH
AND CENTRAL GEORGIA THIS AFTERNOON...

DISCUSSION...

VERY DRY AND WINDY CONDITIONS ARE EXPECTED THIS AFTERNOON. HUMIDITY
VALUES WILL FALL TO AS LOW AS 20 TO 25 PERCENT AND NORTHWEST WINDS
WILL RANGE FROM 10 TO 15 MPH WITH GUSTS TO AROUND 25 MPH. THE DRY
AIR...GUSTY WINDS AND LOW FUEL MOISTURES WILL COMBINE TO PRODUCE
DANGEROUS FIRE WEATHER CONDITIONS BETWEEN NOON AND 6 PM TODAY.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY...

HIGH FIRE DANGER CONDITIONS ARE EXPECTED TO CONTINUE ON FRIDAY
DUE TO LOW FUEL MOISTURES AND RELATIVE HUMIDITY.

OTHERWISE... NO OTHER HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

Nearby

Wind Chill Advisories in Georgia, 2014Every wind chill advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.